Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 659069, 9 pages
Research Article

Uncertainty Principles and Extremal Functions for the Dunkl -Multiplier Operators

Department of Mathematics, Faculty of Science, Jazan University, P.O. Box 114, Jazan, Saudi Arabia

Received 19 November 2013; Accepted 12 June 2014; Published 17 August 2014

Academic Editor: Aref Jeribi

Copyright © 2014 Fethi Soltani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fethi Soltani, “Uncertainty Principles and Extremal Functions for the Dunkl -Multiplier Operators,” Journal of Operators, vol. 2014, Article ID 659069, 9 pages, 2014. doi:10.1155/2014/659069